skip to main content

On solvability of homogeneous Riemann–Hilbert problem with discontinuities of coefficients and two-sided curling at infinity of a logarithmic order

Salimov, R. ; Shabalin, P.

Russian Mathematics, 2016, Vol.60(1), pp.30-41 [Periódico revisado por pares]

Texto completo disponível

Citações Citado por
  • Título:
    On solvability of homogeneous Riemann–Hilbert problem with discontinuities of coefficients and two-sided curling at infinity of a logarithmic order
  • Autor: Salimov, R. ; Shabalin, P.
  • Assuntos: Riemann–Hilbert boundary-value problem ; curling at infinity ; infinite index ; entire functions of zero order
  • É parte de: Russian Mathematics, 2016, Vol.60(1), pp.30-41
  • Descrição: We consider a homogeneous Riemann–Hilbert boundary-value problem for upper halfplane in the situation where its coefficients have countable set of discontinuities of jump type and two-side curling at infinity of a logarithmic order. We obtain general solution and describe completely its solvability in a special class of functions for the case where the index of the problem has power singularity of a logarithmic order.
  • Idioma: Inglês

Buscando em bases de dados remotas. Favor aguardar.